| Model Number |
3CX*FX15RW40C |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Terumo has received the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.Component code: 483 - manifold health effect - impact code: 2645 - no patient involvement health effect - clinical code: 4582 - no clinical signs, symptoms or conditions medical device problem code: 1069 - break investigation findings: 3233 - results pending completion of investigation investigation conclusions: 11 - conclusion not yet available.
Event or Problem Description
The user facility reported to terumo cardiovascular that during out of box, the manifold came out damage.*no patient involvement.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on february 23, 2023.Upon further investigation of the reported event, the following information is new and/or changed: d4 (additional device information - added expiration date); g3 (date received by manufacturer) ; g6 (indication that this is a follow-up report) ; h2 (follow-up due to additional information) ; h2 (follow-up due to additional information and device evaluation) ; h3 (device evaluated by manufacturer) ; h6 (identification of evaluation codes 10, 11, 3331, 3259, 4307).Type of investigation #1: 10 - testing of actual/suspected device.Type of investigation #2: 11 - testing of device from same lot/batch retained by manufacturer.Type of investigation #3: 3331 - analysis of production records.Investigation findings: 3259 - improper physical structure.Investigation conclusions: 4307 - cause traced to component failure.The returned sample was inspected upon receipt and confirmed that one of the stopcocks on the manifold was slightly bent.A representative retention sample was inspected for damage with no anomalies noted on the device specifically with the manifold.All capiox units are 100% visually inspected at several points in the production and packaging processes.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.